MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the ureter during a flexible ureteroscopy (furs) procedure performed on (b)(6) 2023.During the procedure, the sheath perforated the ureter of the patient when advanced over the guidewire.The procedure was completed with the same original navigator hd access sheath device.A double-j stent had to be placed into the patient for three weeks.It was reported that the patient is currently in good condition.
 
Additional Manufacturer Narrative
Block e1: initial reporter city and state: (b)(6).Block d4, h4: the complainant was unable to provide the suspected device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf patient code e2114 captures the reportable event of patient perforation.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16860016
Report Number3005099803-2023-02203
Device Sequence Number20266458
Product Code FED
UDI-Device Identifier08714729837558
UDI-Public08714729837558
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0062502260
Device Catalogue Number250-226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown